Ershov, Aleksandr Anatol'evich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 27
Presentations: 1

Number of views:
This page:904
Abstract pages:3655
Full texts:879
Candidate of physico-mathematical sciences
Birth date: 5.12.1986
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. A. A. Ershov, A. V. Ushakov, V. N. Ushakov, “An approach problem for a control system with a compactum in the phase space in the presence of phase constraints”, Mat. Sb., 210:8 (2019),  29–66  mathnet  elib
2. V. N. Ushakov, A. A. Ershov, “An estimate of the Hausdorff distance between a set and its convex hull in Euclidean spaces of small dimension”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:1 (2018),  223–235  mathnet  elib
3. V. N. Ushakov, A. A. Uspenskii, A. A. Ershov, “Alpha-sets in finite-dimensional Euclidean spaces and their applications in control theory”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 14:3 (2018),  261–272  mathnet  elib
4. V. N. Ushakov, A. A. Ershov, G. V. Parshikov, “On reducing the motion of a controlled system to a Lebesgue set of a Lipschitz function”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:4 (2018),  489–512  mathnet  elib
5. A. A. Ershov, M. I. Rusanova, “Asymptotics of a boundary-value problem solution for the Laplace equation with type changing of the boundary condition on two small sites”, Chelyab. Fiz.-Mat. Zh., 2:3 (2017),  266–281  mathnet  elib
6. A. A. Ershov, V. N. Ushakov, “An approach problem for a control system with an unknown parameter”, Mat. Sb., 208:9 (2017),  56–99  mathnet  mathscinet  elib; Sb. Math., 208:9 (2017), 1312–1352  isi  scopus
7. A. A. Ershov, “Contact resistance of a square contact”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:3 (2017),  105–113  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 70–78  isi
8. A. A. Ershov, J. A. Krutova, “Asymptotics of the velocity potential of an ideal fluid flowing around a thin body”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:2 (2017),  77–93  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 301, suppl. 1 (2018), 15–31  isi
9. A. A. Ershov, “Asymptotics of three-dimensional integrals singularly depending on a small parameter”, Chelyab. Fiz.-Mat. Zh., 1:1 (2016),  35–42  mathnet  elib
10. A. V. Dmitriev, A. A. Ershov, “Modeling of the electric current flow in artificial graphite”, Matem. Mod., 28:10 (2016),  125–138  mathnet  elib; Math. Models Comput. Simul., 9:3 (2017), 318–327  scopus
11. A. A. Ershov, M. I. Rusanova, “Asymptotics of multidimensional integrals with singular dependence on a small parameter”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  84–92  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 72–80  isi  scopus
12. V. N. Ushakov, A. A. Ershov, “On the solution of control problems with fixed terminal time”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:4 (2016),  543–564  mathnet  mathscinet  elib
13. A. A. Ershov, J. A. Krutova, “Asimptotics of magnetoresistance”, Vestn. YuUrGU. Ser. Vych. Matem. Inform., 5:1 (2016),  5–12  mathnet  elib
14. A. A. Ershov, “Asymptotics of a solution of the second boundary value problem for the Laplace equation outside a small neighborhood of a segment”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:1 (2015),  81–96  mathnet  mathscinet  elib
15. R. R. Gadylshin, A. A. Ershov, S. V. Repyevsky, “On asymptotic formula for electric resistance of conductor with small contacts”, Ufimsk. Mat. Zh., 7:3 (2015),  16–28  mathnet  elib; Ufa Math. J., 7:3 (2015), 15–27  isi  scopus
16. A. V. Dmitriev, A. A. Ershov, “The analysis of energy absorption in a blanket for contact electric resistance”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 7:2 (2015),  14–24  mathnet  elib
17. A. A. Ershov, “Mixed problem for a harmonic function”, Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013),  1094–1106  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:7 (2013), 908–919  isi  elib  scopus
18. A. A. Ershov, “On measurement of electrical conductivity”, Zh. Vychisl. Mat. Mat. Fiz., 53:6 (2013),  1004–1007  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:6 (2013), 823–826  isi  elib  scopus
19. A. A. Ershov, “Asymptotic expansion of the Dirichlet problem with Laplace equation outside a thin disk”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:2 (2012),  92–107  mathnet  elib
20. A. A. Ershov, “Problem about a flow of a thin disk”, Vestnik Chelyabinsk. Gos. Univ., 2011, 14,  61–78  mathnet
21. A. A. Ershov, “Asymptotics of the solution of Laplace's equation with mixed boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 51:6 (2011),  1064–1080  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 51:6 (2011), 994–1010  isi  scopus
22. A. A. Ershov, “Solutions asymptotics of a boundary elliptic problem”, Vestnik Chelyabinsk. Gos. Univ., 2010, 12,  12–19  mathnet
23. A. A. Ershov, “Asymptotic behavior of the solution of the Neumann problem with a delta-like boundary function”, Zh. Vychisl. Mat. Mat. Fiz., 50:3 (2010),  479–485  mathnet  mathscinet; Comput. Math. Math. Phys., 50:3 (2010), 457–463  isi  scopus
24. A. A. Ershov, “Asymptotic Expansion of the Solution of a Second-Order Equation”, Mat. Zametki, 85:1 (2009),  134–138  mathnet  mathscinet  zmath; Math. Notes, 85:1 (2009), 123–127  isi  scopus
25. A. M. Il'in, A. A. Ershov, “Asymptotics of two-dimensional integrals depending singularly on a small parameter”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:3 (2009),  116–126  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S131–S142  isi  scopus
26. A. A. Ershov, “Asymptotics of two-dimensional integrals depending singularity on a small parameter”, Vestnik Chelyabinsk. Gos. Univ., 2009, 11,  5–11  mathnet
27. A. A. Ershov, “On the asymptotic behavior of the solution of the second order linear differential equation”, Vestnik Chelyabinsk. Gos. Univ., 2008, 10,  30–33  mathnet

28. S. M. Voronin, S. F. Dolbeeva, O. N. Dementiev, A. A. Ershov, M. G. Lepchinski, S. V. Matveev, N. B. Medvedeva, D. K. Potapov, E. A. Rozhdestvenskaya, E. A. Sbrodova, I. M. Sokolinskaya, A. A. Soloviev, V. I. Ukhobotov, V. E. Fedorov, “К 70-летию профессора Вячеслава Николаевича Павленко”, Chelyab. Fiz.-Mat. Zh., 2:4 (2017),  383–387  mathnet  elib
29. S. F. Dolbeeva, V. N. Pavlenko, S. V. Matveev, O. N. Dementiev, A. V. Mel'nikov, E. A. Sbrodova, A. A. Soloviev, V. I. Ukhobotov, V. E. Fedorov, E. A. Fominykh, A. A. Ershov, “Arlen Mikhaylovich Il’in. Towards 85th birthday”, Chelyab. Fiz.-Mat. Zh., 2:1 (2017),  5–9  mathnet  elib

Presentations in Math-Net.Ru
1. An approach problem for a control system with an unknown parameter
V. N. Ushakov, A. A. Ershov
International conference "Systems Analysis: Modeling and Control" in memory of Academician A. V. Kryazhimskiy
May 31, 2018 16:30   

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019